# SDR QXEA0202253

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND NACELLE OUTBOARD LONGERON HAS A FACTORY HOLE THAT IS OVERSIZED TO .267. REPAIRED IAW WVAC EO DH8S-54-0684 AND HORIZON AIR EA 6-54-167.
